formerchubster
Explorer
Hey all! My weight-loss path has involved several GLP1 injectables, and one by one they wound up giving me tinnitus plus hearing changes, which forced me to quit each time. The doctors are fairly clueless about the cause and tend to call it unrelated. Still, after digging around on my own, I came across reports of other people dealing with comparable side effects here.
Tirzepatide triggered the most severe version of this, despite being the strongest performer for weight loss and for other side effects.
Semaglutide I could handle for a while, but as the weeks went on it began producing body achiness on top of the tinnitus.
Right now I'm taking retatrutide, and things were fine until a few weeks back, when the same kind of symptoms began showing up.
Tinnitus aside, this drug class has been nothing short of miraculous for me. I also have flat feet, so dropping weight has taken enormous pressure off my ankles, feet, and knees. My energy is higher and I'm able to work out more. It's completely changed things.
My final shot is Orforglipron. From what I've read, it isn't a peptide but a small molecule that is almost invisible to the immune system. I'm crossing my fingers that my body won't respond the same way, and my doctor supports me trying it.
Anyone else out there with similar symptoms, or just good news to share?
Wish me luck, and I hope you all stay healthy and happy
Tirzepatide triggered the most severe version of this, despite being the strongest performer for weight loss and for other side effects.
Semaglutide I could handle for a while, but as the weeks went on it began producing body achiness on top of the tinnitus.
Right now I'm taking retatrutide, and things were fine until a few weeks back, when the same kind of symptoms began showing up.
Tinnitus aside, this drug class has been nothing short of miraculous for me. I also have flat feet, so dropping weight has taken enormous pressure off my ankles, feet, and knees. My energy is higher and I'm able to work out more. It's completely changed things.
My final shot is Orforglipron. From what I've read, it isn't a peptide but a small molecule that is almost invisible to the immune system. I'm crossing my fingers that my body won't respond the same way, and my doctor supports me trying it.
Anyone else out there with similar symptoms, or just good news to share?
Wish me luck, and I hope you all stay healthy and happy